# SDR MALA010709

- Difficulty date: September 11, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 8,928 hours, 9,874 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105614
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT I/B AILERON FUSELAGE CABLE IS CHAFED.  MX REPLACED RT I/B AILERON FWD FUSELAGE CABLE WITH NEW CABLE P/N 7227105-614 IAW SF340 AMM 27-11-25-4.
